# SDR SWAA2025060269360

- Difficulty date: May 9, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON CHORD BS695; RBL2; BELOW UPPER DECK<[01] REPAIRED PER EA 25-153-01245-WIP1;[02] VERIFIED ACTION 1. JOB COMPLETE.
